# SDR 20000405SH029

- Difficulty date: January 28, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N898DM
- Make and model: Beech A36
- Aircraft serial: E3216
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT''S FIRST ANNUAL INSPECTION (SINCE NEW), FOUND RUDDER CABLE PN R-106-524051-5 INCORRECTLY ROUTED (WRONG BULKHEAD LIGHTNING HOLE) THROUGH AREA UNDER LANDING GEAR ACTUATOR.  PART WAS NOT DAMAGED, SIMPLE RE-ROUTING THROUGH CORRECT HOLE CORRECTED ISSUE.  ACTT:  69.1 HOURS. (X)
